# SDR DL757010695

- Difficulty date: April 30, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 410 hours, 178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF A STRONG HOT ODOR WAS NOTICEABLE THOUGHOUT. ODOR DISSIPATED AFTER POWER WAS REDUCED TO CLIMBOUT. INSP BOTH ENG INTAKES AND EXHAUST, AIR CONDITION BAYS AND OPERATED BOTH ENGS AND BOTH PACKS IN ALL CONFIGURATIONS, NO ABNORMAL ODORS NOTED NO FLUID LEAK NOTED ON EITHER ENG . DID A BIT CK ON A/C CONTROL BOXES. CHECKED OK
